# SDR ASAA2019061959741

- Difficulty date: June 15, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,164 hours, 11,867 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6769
- Condition: Failed
- Location: Lt Fuel Tank
- Part time: 44,949 hours, 13,760 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FUEL QTY INDICATOR WENT BLANK. INDICATOR CAME BACK ON/OFF FOR LEFT FUEL QTY BUT READ IN ERROR BOTH HIGH AND LOW. GROUNDED - YES. REMOVED AND REPLACED COMPENSATOR F15L AND PROBES F1, F2L, F3L, F4L, F5L, F6L REF B737-800 AMM 28-41-21/400. REMOVED AND REPLACED TANK UNITS F7L, F10L, F11L, F12L REF AMM 28-41-21/400. REPLACED TANK UNIT F8L AND F9L REF AMM 28-41-21/400. PERFORMED AMM 28-41-21-710-801, ALL TANK UNITS AND COMPENSATOR VALUES ARE WITHIN LIMITS. FQIS SYSTEM TEST PASS REF AMM 28-41-00-730-801. ETOPS GROUND VERIFICATION SUCCESSFUL.FOR WORK ACCOMPLISHED. FQIS SYSTEM TEST PASS REF AMM 28-41-00-730-801. WHILE TRANSFERING FUEL, INDICATOR READS CORRECTLY WITH NO ABNORMALITIES. CLEARS MEL 28-6B AND MEL 28-12B. A/C RETURNED TO NORMAL CONFIGURATION, BUSSING PLUG REMOVED AND STOWED, CONNECTOR D11312 RECONNECTED AND SAFTIED. ETOPS GROUND VERIFICATION SUCCESSFUL.
